Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 30, NWS Shreveport, LA

March 19, 2012Bowie County, Cass County, Morris County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 8:24 PM CDT for Bowie County, Cass County, Morris County, Texas. It took effect at Mar 21, 2012, 5:00 PM CDT. It was in force for 9 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 8:24 PM CDT (01:24 UTC)
In effect from
Mar 21, 2012, 5:00 PM CDT
Expired
Mar 30, 2012, 10:00 PM CDT
In force
9 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Bowie County, TX, Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS44 KSHV 200124
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CDT MON MAR 19 2012

TXC037-067-343-210124-
/O.NEW.KSHV.FL.W.0030.120322T0600Z-000000T0000Z/
/NAPT2.1.ER.120322T0600Z.120324T1200Z.000000T0000Z.NO/
824 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER NEAR NAPLES TEXAS
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8 AM MONDAY THE STAGE WAS 17 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 29.5 FEET BY SATURDAY MORNING.
* IMPACT...AT 31 FEET...BOAT RAMPS NEAR THE U.S. HIGHWAY 67 BRIDGE 
  WILL BE COMPLETELY FLOODED AND ALL PERSONS SHOULD USE CAUTION ON 
  THE RIVER AS CURRENTS ARE SWIFT AND TURBULENT. THE BOAT RAMP ON THE
  US HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES WILL BE COMPLETELY 
  FLOODED.
* IMPACT...AT 31 FEET...EXPECT FLOODING TO CONTINUE FOR SEVERAL MORE
  DAYS AS THE RIVER SLOWLY FALLS.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
14 follow-up statements
041 
WGUS44 KSHV 201603
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 AM CDT TUE MAR 20 2012

TXC037-067-343-211603-
/O.EXT.KSHV.FL.W.0030.120321T1317Z-000000T0000Z/
/NAPT2.2.ER.120321T1317Z.120324T1800Z.000000T0000Z.NO/
1103 AM CDT TUE MAR 20 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING.
* IMPACT...THE BOAT RAMP ON THE US HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES
  WILL FLOOD.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
070 
WGUS84 KSHV 210120
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT TUE MAR 20 2012

TXC159-343-387-449-220120-
/O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM TUESDAY THE STAGE WAS 24.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-220120-
/O.EXT.KSHV.FL.W.0030.120322T0051Z-000000T0000Z/
/NAPT2.2.ER.120322T0051Z.120325T0000Z.000000T0000Z.NO/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-220120-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120325T0651Z/
/WOCT2.2.ER.120320T1812Z.120322T0600Z.120324T1251Z.NO/
820 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 PM TUESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  THURSDAY EARLY AFTERNOON.  THE CREEK WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
044 
WGUS84 KSHV 211531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT WED MAR 21 2012

TXC159-343-387-449-221531-
/O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM WEDNESDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...EXPECT CONSIDERABLE FLOODING WITH THE TEXAS HIGHWAY 
  37 BRIDGE BETWEEN MOUNT PLEASANT AND BOGOTA FLOODED AND CLOSED.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-221531-
/O.EXT.KSHV.FL.W.0030.120321T2200Z-000000T0000Z/
/NAPT2.2.ER.120321T2200Z.120324T1800Z.000000T0000Z.NO/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 730 AM WEDNESDAY THE STAGE WAS 20.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EVENING.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING AND FLOODED BOAT
  RAMPS.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-221531-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120324T1614Z/
/WOCT2.2.ER.120320T1812Z.120322T1200Z.120323T2214Z.NO/
1031 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  THURSDAY EARLY AFTERNOON.  THE CREEK WILL FALL BELOW FLOOD STAGE 
  FRIDAY AFTERNOON.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
740 
WGUS84 KSHV 221440
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CDT THU MAR 22 2012

TXC159-343-387-449-231440-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T0318Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120324T0918Z.NR/
940 AM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM THURSDAY THE STAGE WAS 28.3 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE SULPHUR RIVER CRESTED AT 28.5 FEET DURING THE
  WEE HOURS OF THIS THURSDAY MORNING.  EXPECT THE SULPHUR RIVER TO 
  RECEDE BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...FLOODING WILL SLOWLY DIMINISH THROUGH FRIDAY NIGHT AND 
  TEXAS HIGHWAY 37 SHOULD REOPEN BY LATE FRIDAY AS WELL.

&&
 
LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-231440-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120324T1800Z.000000T0000Z.NO/
940 AM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY 
  SATURDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...CONSIDERALE LOWLAND FLOODING WITH THE BOAT RAMP AT HIGHWAY
  67 FLOODED AS WELL.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC159-343-449-231440-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T1220Z/
/WOCT2.2.ER.120320T1812Z.120323T0600Z.120325T1820Z.NO/
940 AM CDT THU MAR 22 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM THURSDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  FRIDAY MORNING.  THE CREEK WILL FALL BELOW FLOOD STAGE SUNDAY 
  EARLY AFTERNOON.
* IMPACT...CONSIDERALE LOWLAND FLOODING.  MOVE LIVESTOCK AND 
  EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
388 
WGUS84 KSHV 231342
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT FRI MAR 23 2012

TXC037-067-343-241342-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T0000Z.000000T0000Z.NO/
842 AM CDT FRI MAR 23 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 28.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
223 
WGUS84 KSHV 241502
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 AM CDT SAT MAR 24 2012

TXC037-067-343-251502-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T0000Z.000000T0000Z.NO/
1002 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY THIS
  EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
743 
WGUS84 KSHV 250025
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CDT SAT MAR 24 2012

TXC159-343-387-449-260025-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-120326T1424Z/
/TLCT2.3.ER.120320T1518Z.120322T0700Z.120325T2024Z.NR/
725 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SATURDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.


$$

TXC037-067-343-260024-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T0600Z.000000T0000Z.NO/
725 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
035 
WGUS84 KSHV 251517
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CDT SUN MAR 25 2012

TXC037-067-343-261517-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.000000T0000Z.NO/
1017 AM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 30.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.3 FEET 
  BY TOMORROW MORNING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
574 
WGUS84 KSHV 251534
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1034 AM CDT SUN MAR 25 2012

TXC037-067-343-261534-
/O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.000000T0000Z.NO/
1034 AM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 30.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.3 FEET 
  BY TOMORROW MORNING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
577 
WGUS84 KSHV 260017
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CDT SUN MAR 25 2012

TXC159-343-449-270017-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-120327T1800Z/
/WOCT2.1.ER.120320T1812Z.120322T1745Z.120327T0000Z.NO/
717 PM CDT SUN MAR 25 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SUNDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.

&&
 
LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
762 
WGUS84 KSHV 261529
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CDT MON MAR 26 2012

TXC037-067-343-271529-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/
1029 AM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 28 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
378 
WGUS84 KSHV 270005
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CDT MON MAR 26 2012

TXC037-067-343-280005-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0200Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1400Z.NO/
705 PM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 28.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.

&&
 
LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
230 
WGUS84 KSHV 271601
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1101 AM CDT TUE MAR 27 2012

TXC037-067-343-281601-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/
1101 AM CDT TUE MAR 27 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM TUESDAY THE STAGE WAS 26 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.

&&

LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$
847 
WGUS84 KSHV 280141
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT TUE MAR 27 2012

TXC037-067-343-290141-
/O.CON.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/
/NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/
841 PM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.

&&

LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:40 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 19, 3:40 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT MON MAR 19 2012

.DISCUSSION...
BAND OF CONVECTION ACROSS CENTRAL TEXAS DRIFTING EAST THIS
AFTERNOON. EXPECTING INCREASED COVERAGE ACROSS THE FOUR STATE
REGION LATER THIS EVENING AS UPPER-LEVEL LOW DIGS SOUTH FROM THE
ROCKIES...PARKS ACROSS OKLAHOMA...AND TAPS INTO ABUNDANT PACIFIC
MOISTURE.

UPPER-LEVEL DIFFLUENCE BETWEEN THE LOW ACROSS TEXAS AND A RIDGE
ACROSS THE SOUTHEAST TO GENERATE SIGNIFICANT RAIN EVENT ACROSS THE
REGION THROUGH WEDNESDAY AFTERNOON. WENT AHEAD AND EXPANDED FLASH FLOOD
WATCH TO COVER THE ENTIRE FOUR STATE REGION THROUGH WEDNESDAY
MORNING. IN ADDITION TO HEAVY RAINFALL...THE POSSIBILITY OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AND TORNADOS EXIST FROM
TONIGHT THROUGH TUESDAY.

THE INITIAL PUSH OF CONVECTION TO BEGIN THIS EVENING ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA AS THE BAND OF CONVECTION ACROSS
NORTH TEXAS SLIDES EAST. BECAUSE OF THE SLOW PROGRESSION OF THE
SYSTEM...MANY AREAS WILL EXPERIENCE REPEATED BOUTS OF HEAVY
RAINFALL. BY TUESDAY EVENING...ANOTHER BAND OF CONVECTION TO
DEVELOP ACROSS SOUTHERN ARKANSAS AND NORTH LOUISIANA...CONTINUING
THROUGH WEDNESDAY AFTERNOON.

SHOULD BEGIN TO SEE IMPROVING CONDITIONS OVERNIGHT WEDNESDAY AS
THE UPPER-LOW LIFTS NORTHEAST. HOWEVER...LINGERING SURFACE
BOUNDARY ACROSS NORTHERN GULF COAST MAY ALLOW FOR ISOLATED
CONVECTION ACROSS THE SOUTHERN ZONES LATE INTO THE WEEK.

ALSO EXTENDED THE LAKE WIND ADVISORY ACROSS PORTIONS OF EAST
TEXAS AND PORTIONS OF NORTHWEST LOUISIANA THROUGH 10 PM TONIGHT.
ON TUESDAY...WITH ENHANCE PRESSURE GRADIENT EXPECTED ACROSS
SOUTHERN ARKANSAS AND NORTHEAST LOUISIANA...WENT AHEAD AND ISSUED
A SECOND LAKE WIND ADVISORY FOR THE AFTERNOON HOURS. /05/

&&

.AVIATION...

VFR CIGS ARE PREVALENT AREAWIDE THIS AFTERNOON...AND SHOULD REMAIN
SO THROUGH EARLY/MID EVENING...BEFORE MVFR CIGS DEVELOP AND SPREAD N
INTO E TX/N LA S OF I-20 BETWEEN 03-06Z...AND INTO EXTREME NE TX/SE
OK/SW AR BETWEEN 06-09Z. CIGS MAY LOWER TO AROUND 1.5KFT OVER NCNTRL
LA/SCNTRL AR...BUT STRONG WINDS 30-50KTS BETWEEN 2.5-5KFT WILL LIMIT
THE LOWERING OF THE STRATUS DURING THE OVERNIGHT HOURS. COULD SEE
SCT CONVECTION DEVELOP LATER THIS AFTERNOON/EVENING OVER EXTREME NE
TX/SE OK/ADJACENT SW AR AND SPREAD NNE...WHICH COULD AFFECT THE TYR
AND TXK TERMINALS IN TIME...BUT WILL AMEND AS NECESSARY. A NE TO SW
LINE OF CONVECTION ONGOING ATTM ACROSS NE OK INTO NCNTRL AND SW TX
WILL CONTINUE TO SLOWLY SHIFT E THIS EVENING...WITH ADDITIONAL
INTENSIFICATION LIKELY AS THEY BEGIN TO ACCELERATE E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. THUS...CIGS/VSBYS WILL DETERIORATE IN
+TSRA AT TYR AROUND 12Z...GGG AROUND 15-18Z...AND SHV BETWEEN
18-21Z. SCT CONVECTION MAY DEVELOP AHEAD OF THE LINE TUESDAY
AFTERNOON ACROSS SCNTRL AR/NCNTRL LA...ALTHOUGH THE LINE OF +TSRA
SHOULD BECOME STATIONARY TUESDAY AFTERNOON/EVENING OVER EXTREME SE
OK/SW AR/EXTREME E TX/WRN LA...THUS PRODUCING FLOODING RAINFALL. SSE
WINDS 13-18KTS...WITH GUSTS TO 30KTS THIS AFTERNOON...WILL DIMINISH
SLIGHTLY TO 10-15KTS...WITH GUSTS TO 20KTS...AFTER 00Z ESPECIALLY
OVER E TX/NW LA. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  76  57  69  48 /  50  80  80  70  40
MLU  63  84  63  75  51 /  20  50  50  70  60
DEQ  62  72  52  67  44 / 100 100  70  70  40
TXK  64  75  55  67  48 /  80  80  80  70  40
ELD  62  81  58  71  47 /  40  80  70  70  60
TYR  63  68  49  66  50 / 100 100  50  50  20
GGG  66  74  50  67  48 /  80 100  60  50  20
LFK  66  75  52  67  46 /  50 100  60  50  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: ARZ071>073.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: LAZ001.

     LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ002>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: TXZ138-151-153-167.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>151.

&&

05/15/15
Hazardous weather outlook, Mar 19, 8:12 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT MON MAR 19 2012

LAZ013-014-019>022-201200-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...TONIGHT...

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT
ACROSS PORTIONS OF NORTH CENTRAL LOUISIANA. HOWEVER... NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATE TONIGHT AND INTO TUESDAY MORNING AS A STRONG UPPER LEVEL
DISTURBANCE APPROACHES. STRONG WIND SHEAR AND INSTABILITY WILL
RESULT IN A THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND
EVEN SOME LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING
WILL ALSO BE POSSIBLE BY TUESDAY AFTERNOON AS STORMS CONTINUE TO
DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS
THROUGH THURSDAY MORNING OF UP TO 3 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT WILL LIKELY BE
NEEDED FOR TUESDAY.

ARZ060-061-071>073-LAZ001>006-010>012-017-018-TXZ151>153-165>167-
201200-
HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
SABINE LA-NATCHITOCHES-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

AN UPPER-LEVEL DISTURBANCE WILL APPROACH THE REGION TONIGHT
RESULTING IN AN INCREASE IN SHOWERS AND THUNDERSTORMS. STRONG
WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN
ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN
SOME LARGE HAIL THIS AFTERNOON AND TONIGHT. FLASH FLOODING WILL
ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS
THE SAME AREAS REPEATEDLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE
THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO
CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES...
AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS
RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149-
150-201200-
SEVIER-HOWARD-LITTLE RIVER-MILLER-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

A TORNADO WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY MORNING.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AHEAD
OF AN APPROACHING UPPER LEVEL DISTURBANCE. STRONG WIND SHEAR AND
INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED
THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL.
FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS
DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE
THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO
CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES...
AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS
RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TONIGHT.

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:30 PM CDTRiver Flood WarningSHVBowie, Red River4 days
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCass, Harrison, Marion6 days
Mar 19, 8:38 PM CDTRiver Flood WarningSHVCass, Marion61 hr
Mar 19, 8:39 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur65 hr
Mar 20, 12:41 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more49 min
Mar 20, 2:36 AM CDTAreal Flood AdvisorySHVWood114 min
Mar 20, 4:35 AM CDTAreal Flood AdvisorySHVCamp, Franklin, Titus55 min
Mar 20, 5:03 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 6:18 AM CDTRiver Flood WarningSHVSmith, Wood7 days
Mar 20, 6:20 AM CDTRiver Flood WarningSHVWood51 hr
Mar 20, 7:31 AM CDTFlash Flood WarningSHVCamp, Franklin, Red River, Titus4 hr
Mar 20, 7:57 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood9 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood12 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Rusk46 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk55 hr
Mar 20, 8:33 AM CDTRiver Flood WarningSHVGregg69 hr
Mar 20, 8:36 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Mar 20, 8:38 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Mar 20, 8:39 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler4 days
Mar 20, 8:40 AM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby4 days
Mar 20, 9:41 AM CDTAreal Flood AdvisorySHVCherokee, Smith2 hr
Mar 20, 10:36 AM CDTFlash Flood WarningSHVCherokee4 hr
Mar 20, 11:26 AM CDTFlash Flood WarningSHVGregg, Harrison, Rusk, Smith, Upshur, Wood4 hr
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVSabine55 min
Mar 20, 11:42 AM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more4 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.